# SDR ASAA2018031523917

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,996 hours, 6,527 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Exciter
- Part number: 9238M66P11
- Part serial: UNL53231
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 15,805 hours, 5,204 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UNABLE TO START THE NR 2 ENGINE IGNITION SYS RT.   ENGINE STARTS ON IGNITION SYSTEM LT.  ACFT GROUNDED.  REPLACED BOTH THE LT AND RT IGNITERS ON THE NR 2 ENGINE IAW AMM 74-21-02.  REMOVED AND REPLACED THE  LT EXCITER IAW AMM 74-11-01.  OPS CHECKED GOOD IAW AMM 71-00-00.
